# SDR DALA2017040402717

- Difficulty date: April 3, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 86,655 hours, 12,078 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1417
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, A DENT WAS FOUND ON THE FUSELAGE SKIN BS 1417, BETWEEN STRINGERS 39L AND 38R. FOUND OUT OF LIMITS.  REPAIRED IAW ER/A 555742-14.
